| Model Number |
TV-IL1422140-J |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
09/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The 1 mon th follow-up ct showed the presence of a potential type ib endoleak.A re-intervention was performed to place an additional iliac limb stent graft to extend the distal seal successfully resolving the type ib endoleak.As of the date of this report, there have been no additional patient sequelae reported.